Translator Disclaimer
15 September 2005 Singular sets of a class of locally conformally flat manifolds
María Del Mar González
Author Affiliations +
Duke Math. J. 129(3): 551-572 (15 September 2005). DOI: 10.1215/S0012-7094-05-12934-9

Abstract

We look at complete, locally conformally flat (lcf) metrics defined on a domain ΩSn. There is a lot of information about the singular set Ω contained in the positivity of σk, and, in particular, we obtain a bound for the Hausdorff dimension of Ω in relation to Schoen and Yau's work [18] for the scalar curvature. On the other hand, since some locally conformally flat manifolds can be embedded into Sn, this dimension bound implies several topological corollaries.

Citation

Download Citation

María Del Mar González. "Singular sets of a class of locally conformally flat manifolds." Duke Math. J. 129 (3) 551 - 572, 15 September 2005. https://doi.org/10.1215/S0012-7094-05-12934-9

Information

Published: 15 September 2005
First available in Project Euclid: 19 October 2005

zbMATH: 1088.53023
MathSciNet: MR2169873
Digital Object Identifier: 10.1215/S0012-7094-05-12934-9

Subjects:
Primary: 53A30
Secondary: 53C21

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.129 • No. 3 • 15 September 2005
Back to Top